# SDR 96ZZZM1172

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850LS
- Make and model: Frchld SA227DC
- Aircraft serial: DC850B
- Engine: Garrtt TPE33112UHR
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Idler Gear
- Part number: 31035992
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM WDG, THE CREW GOT A CHIP LIGHT ON THE RIGHT ENGINE.  THE CAPTAIN DECIDED TO RETURN TO WDG AND MAKE A PRECAUTIONARY SHUTDOWN OF THE RIGHT ENGINE.  DURING THE PRE-SHUTDOWN CHECKS, THE ENGINE FLAMED OUT.  THE CREW THEN MADE A LANDING AT WDG WITH NO FURTHER INCIDENT.  ON INSPECTION, IT WAS FOUND THAT ACCESSORY DRIVE GEAR ASSEMBLY, P/N 310601-6, S/N 3P17909, HAD FAILED AND THE IDLER GEAR ASSEMBLY, P/N 3101599-2, S/N 3P17792, HAD ALSO FAILED.  BOTH ASSEMBLIES WERE REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
